Alert archive / Indiana / River Flood Warnings in 2019
River Flood Warning 255, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at May 16, 2019, 2:37 PM EDT for 5 counties in Indiana. It took effect at May 17, 2019, 12:48 PM EDT. It was in force for 23 hr.
The area
The outline as issued.
The facts
- Issued
- May 16, 2019, 2:37 PM EDT (18:37 UTC)
- In effect from
- May 17, 2019, 12:48 PM EDT
- Expired
- May 18, 2019, 11:19 AM EDT
- In force
- 23 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fountain County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 18:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Lafayette (LAFI3).
- Action stage
- 7 ft
- Minor stage
- 11 ft
- Moderate stage
- 18 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03335500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
053
WGUS43 KIND 161837
FLWIND
Flood Warning
National Weather Service Indianapolis IN
237 PM EDT Thu May 16 2019
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following waterways in central and
southern Indiana...
Wabash River...
.Lowland flooding will redevelop along portions of the Wabash River
in western Indiana. Significant flooding is not expected.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-170637-
/O.NEW.KIND.FL.W.0255.190517T1648Z-190520T1800Z/
/LAFI3.1.ER.190517T1648Z.190518T1800Z.190520T0600Z.NO/
237 PM EDT Thu May 16 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Lafayette.
* from Friday afternoon to Monday afternoon.
* At 1:30 PM Thursday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday afternoon and continue
to rise to near 12.5 feet by Saturday afternoon. It will fall
below flood stage by late Sunday night.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC121-165-167-170637-
/O.NEW.KIND.FL.W.0256.190516T1837Z-190521T2024Z/
/MTZI3.1.ER.000000T0000Z.190520T0000Z.190521T0824Z.NO/
237 PM EDT Thu May 16 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Montezuma.
* until Tuesday afternoon.
* At 1:45 PM Thursday the stage was 14.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 15.7 feet by Sunday evening then
begin falling. It will fall below flood stage late Monday night.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$4 follow-up statements
943
WGUS83 KIND 161843
FLSIND
Flood Statement
National Weather Service Indianapolis IN
243 PM EDT Thu May 16 2019
...A Flood Warning continues for portions of the following waterways
in Indiana...
Wabash River...
.Flooding continues along portions of the Wabash River in western
Indiana. There are several chances for rain through the weekend
which will cause portions along the river to rise or have renewed
flooding in the coming days.
Agricultural land, river parks, nearby roads, and river cabins are
being threatened by the current flood waters.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-171843-
/O.CON.KIND.FL.W.0255.190517T1648Z-190520T1800Z/
/LAFI3.1.ER.190517T1648Z.190518T1800Z.190520T0600Z.NO/
243 PM EDT Thu May 16 2019
The Flood Warning continues for
The Wabash River at Lafayette.
* from Friday afternoon to Monday afternoon.
* At 1:30 PM Thursday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday afternoon and continue
to rise to near 12.5 feet by Saturday afternoon. It will fall
below flood stage by late Sunday night.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC121-165-167-171843-
/O.CON.KIND.FL.W.0256.000000T0000Z-190521T2024Z/
/MTZI3.1.ER.000000T0000Z.190520T0000Z.190521T0824Z.NO/
243 PM EDT Thu May 16 2019
The Flood Warning continues for
The Wabash River at Montezuma.
* until Tuesday afternoon.
* At 1:45 PM Thursday the stage was 14.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 15.7 feet by Sunday evening then
begin falling. It will fall below flood stage late Monday night.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC033-101-INC083-153-171843-
/O.EXT.KIND.FL.W.0163.000000T0000Z-190523T0336Z/
/HUTI2.1.ER.190519T1800Z.190522T0000Z.190522T1536Z.NO/
143 PM CDT Thu May 16 2019
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Wednesday evening.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to rise above flood stage Sunday
afternoon, crest at 16.7 feet Tuesday evening, and then fall below
flood stage by Wednesday morning.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-171843-
/O.EXT.KIND.FL.W.0164.000000T0000Z-190523T0834Z/
/RVTI3.2.ER.190331T0845Z.190421T1315Z.190522T2034Z.NO/
243 PM EDT Thu May 16 2019
The Flood Warning continues for
The Wabash River at Riverton.
* until Thursday May 23.
* At 2:00 PM Thursday the stage was 16.4 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 16.4 feet by this evening then
begin falling. It will fall below flood stage Wednesday afternoon.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$943
WGUS83 KIND 171915
FLSIND
Flood Statement
National Weather Service Indianapolis IN
315 PM EDT Fri May 17 2019
...A Flood Warning continues for portions of the following
waterway in Indiana...
Wabash River...
.Flooding continues along portions of the Wabash River in western
Indiana. Around an inch of rain fell across the basin Thursday
evening with additional chances for rain expected this weekend.
This will lead to renewed flooding across the upper portions of the
Wabash and prolonged flooding further downstream. Flooding is
expected to end late Monday into Tuesday.
Agricultural land, river parks, nearby roads, and river cabins are
being threatened by the current flood waters.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-181915-
/O.EXT.KIND.FL.W.0255.000000T0000Z-190520T0700Z/
/LAFI3.1.ER.190517T1200Z.190519T0600Z.190519T1900Z.NO/
315 PM EDT Fri May 17 2019
The Flood Warning continues for
The Wabash River at Lafayette.
* until late Sunday night.
* At 2:30 PM Friday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday evening and continue
to rise to near 11.3 feet by Sunday morning. It will fall below
flood stage by Sunday afternoon.
* At 11.0 feet...Flooding of low agricultural land begins in western
part of Tippecanoe County.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC121-165-167-181915-
/O.EXT.KIND.FL.W.0256.000000T0000Z-190519T1800Z/
/MTZI3.1.ER.190516T2140Z.190518T1200Z.190519T0600Z.NO/
315 PM EDT Fri May 17 2019
The Flood Warning continues for
The Wabash River at Montezuma.
* until Sunday afternoon.
* At 2:45 PM Friday the stage was 14.4 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 14.7 feet by Saturday morning then
begin falling. It will fall below flood stage late Saturday night.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC033-101-INC083-153-181915-
/O.EXT.KIND.FL.W.0163.000000T0000Z-190520T2100Z/
/HUTI2.1.ER.000000T0000Z.190519T0600Z.190520T0900Z.NO/
215 PM CDT Fri May 17 2019
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Monday afternoon.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 16.3 feet late Saturday night
and will fall below flood stage by late Sunday night.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-181915-
/O.EXT.KIND.FL.W.0164.000000T0000Z-190521T0430Z/
/RVTI3.2.ER.190331T0845Z.190421T1315Z.190520T1630Z.NO/
315 PM EDT Fri May 17 2019
The Flood Warning continues for
The Wabash River at Riverton.
* until late Monday night.
* At 2:00 PM Friday the stage was 15.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by Monday
afternoon.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$549
WGUS83 KIND 180201
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1001 PM EDT Fri May 17 2019
...A Flood Warning continues for portions of the following waterway
in Indiana...
Wabash River...
.Flooding continues along portions of the Wabash River in western
Indiana. Around an inch of rain fell across the basin Thursday
evening with additional chances for rain expected this weekend.
This will lead to renewed flooding across the upper portions of the
Wabash and prolonged flooding further downstream. Flooding is
expected to end late Monday into Tuesday.
Agricultural land, river parks, nearby roads, and river cabins are
being threatened by the current flood waters.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-190202-
/O.EXT.KIND.FL.W.0255.000000T0000Z-190520T0300Z/
/LAFI3.1.ER.190517T1200Z.190519T1200Z.190519T1500Z.NO/
1001 PM EDT Fri May 17 2019
The Flood Warning continues for
The Wabash River at Lafayette.
* until Sunday evening.
* At 9:30 PM Friday the stage was 10.3 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Saturday night and
continue to rise to near 11.1 feet by Sunday morning. It will fall
below flood stage by Sunday morning.
* At 11.0 feet...Flooding of low agricultural land begins in western
part of Tippecanoe County.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC121-165-167-190201-
/O.CON.KIND.FL.W.0256.000000T0000Z-190519T1800Z/
/MTZI3.1.ER.190516T2140Z.190518T1200Z.190519T0600Z.NO/
1001 PM EDT Fri May 17 2019
The Flood Warning continues for
The Wabash River at Montezuma.
* until Sunday afternoon.
* At 9:45 PM Friday the stage was 14.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 14.9 feet by Saturday morning then
begin falling. It will fall below flood stage late Saturday night.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC033-101-INC083-153-190201-
/O.CON.KIND.FL.W.0163.000000T0000Z-190520T2100Z/
/HUTI2.1.ER.000000T0000Z.190519T0600Z.190520T0900Z.NO/
901 PM CDT Fri May 17 2019
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Monday afternoon.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 16.3 feet late Saturday night
and will fall below flood stage by late Sunday night.
* At 16.0 feet...Old Darwin Road and a few low rural roads between
York and Hutsonville, Illinois begin to flood. Agricultural
flooding begins along portions of the river.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-190201-
/O.CON.KIND.FL.W.0164.000000T0000Z-190521T0430Z/
/RVTI3.2.ER.190331T0845Z.190421T1315Z.190520T1630Z.NO/
1001 PM EDT Fri May 17 2019
The Flood Warning continues for
The Wabash River at Riverton.
* until late Monday night.
* At 9:00 PM Friday the stage was 15.7 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by Monday
afternoon.
* At 16.0 feet...Some agricultural lands underwater. A few rural
roads in Crawford County, Illinois close as water backs up Minnow
Slough. High water affects campground at Leaverton Park in
Palestine. A few private roads near the Gill Township levee in
Sullivan County may flood. Water level is at the top of most
makeshift levees.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$611
WGUS83 KIND 181519
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1119 AM EDT Sat May 18 2019
...The Flood Warning is no longer in effect for a portion of the
following waterway in Indiana...
Wabash River...
.The Wabash River at Lafayette is not expected to reach flood
stage in western Indiana.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-181549-
/O.CAN.KIND.FL.W.0255.000000T0000Z-190520T0300Z/
/LAFI3.N.ER.190517T1200Z.000000T0000Z.000000T0000Z.NO/
1119 AM EDT Sat May 18 2019
The Flood Warning is cancelled for
The Wabash River at Lafayette.
* At 10:30 AM Saturday the stage was 10.4 feet.
* Flood stage is 11.0 feet.
* Forecast...It crested below flood stage at 10.9 feet. It will
continue to fall.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at May 16, 12:53 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 16, 12:53 PM EDT, 1 hour 44 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 1253 PM EDT Thu May 16 2019 .UPDATE... The AVIATION section has been updated below. && .SYNOPSIS... Issued at 400 AM EDT Thu May 16 2019 A frontal zone will begin to approach the area today, perhaps sparking a few thunderstorms near peak heating, with more potentially moving in overnight as the front gets closer. Chances will be highest north nearest the boundary over the next couple of days, before it is forced back northward by developing low pressure to the west. This will give a brief break of dry weather as the weekend starts, before the cold front moves in to bring additional thunderstorms late in the weekend. Periodic chances can be expected into next week as an active pattern continues. && .NEAR TERM /Rest of Today and Tonight/... Issued at 942 AM EDT Thu May 16 2019 Fog continues to lift so removed mention of it from the forecast. Focus is then on convective complex across Wisconsin into Iowa. There remains a lot of uncertainty on how much if any of this makes into central Indiana this afternoon. Good warm advection aloft should help sustain at least part of it, but how much and where remains in question. Started PoPs a bit earlier than previous across the northwest given current timing of the storms. Left PoPs in chance category across the north for now this afternoon, but will have to continue to watch closely. Clouds from the complex will make it into the area, so continued with increasing clouds for this afternoon. Nudged down high temperatures a bit given the thicker clouds moving in, but again will have to watch closely as to where the thickest clouds will go. Previous discussion follows... Expect dry weather much of today, but as peak heating approaches, there will be a chance for remnant boundaries and the approaching front to spark some storms that could impact portions of the area. Additional convection may develop into the overnight that will have the potential to become organized and may pose a severe threat, mainly north and northeast, as a 40-45KT westerly low level jet feeds into any storms that do develop. Day one slight risk is reasonable. Consensus temperatures looked a little too cool today given the length of time we're likely to be dry and upstream numbers which were well into the 80s in spots. Expect upper 70s to low 80s most areas today. Overnight tonight, warm advection ahead of the approaching front and widespread cloud cover should keep temps up, and adjusted temps accordingly. May not drop out of the mid 60s in spots tonight. && .SHORT TERM /Friday through Saturday Night/... Issued at 400 AM EDT Thu May 16 2019 Will continue to carry low chances near the boundary Friday into Friday evening, and then cut off pops late Friday night into Saturday evening as the front is forced back northward by approaching low pressure from the west. The cold front will begin to impinge upon the area late Saturday night and will carry low chances for thunder in the west as a result. Consensus temperatures required some minor adjustments but were generally in the ballpark. Should see our first real taste of summer Friday and Saturday with highs well into the 80s in spots. && .LONG TERM /Sunday through Wednesday/... Issued at 322 AM EDT Thu May 16 2019 Models and ensembles in good agree agreement that two strong negatively-tilted troughs will pivot north across the western Great Lakes and bring chances for thunderstorms too the area. The best chances look to be Sunday and Tuesday night. Blend agrees and so will not make any changes. For the rest of the long term, good confidence that ridging will result in mainly dry weather and near normal to above normal temperatures per the blend. && .AVIATION (Discussion for the 161800Z TAF Issuance)... Issued at 1253 PM EDT Thu May 16 2019 Outside of any convection, VFR conditions are expected through the period. Some low level wind shear is possible overnight. Will continue to monitor TSRA complex across Illinois. The eastern end is weakening while western end continues. Low confidence in its evolution into the TAF sites due to less instability locally. For now will just mention VCSH, but TS definitely still on the table. Additional SHRA/TSRA will develop tonight with another upper wave. Greatest coverage will be north of the TAF sites, but enough will be around to have a VCSH mention at the northern sites. Isolated convection is possible Friday, but odds are too low to mention that far out. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...Nield NEAR TERM...Nield/50 SHORT TERM...Nield LONG TERM...MK AVIATION...50
Hazardous weather outlook, May 16, 1:49 PM EDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 149 PM EDT Thu May 16 2019 INZ021-028>031-035>049-051>057-060>065-067>072-171800- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 149 PM EDT Thu May 16 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Outlook: Thunderstorms are possible. A few may be severe. Hazards: Damaging winds, large hail, isolated tornadoes, brief heavy rain and lightning. Timing: General thunderstorms mainly after 300 PM and then through the night most areas. Window for severe storms mainly 300 PM to Midnight. Discussion: A cold front will approach from the northwest and could . .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Outlook: There is a chance for thunderstorms over parts of northern and central Indiana through Friday evening. A few storms could become strong to severe with damaging winds and large hail as the main threats. Thunderstorms will again be possible Saturday night through Sunday night and by the middle of next week. Some of the storms could be strong at times. Discussion: A front will stall over northern Indiana Friday and separate strong systems will lift to the western Great Lakes late in the weekend and the middle of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely this afternoon into the evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 2:37 PM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 72 hr |
| May 16, 3:27 PM EDT | Severe Thunderstorm Warning | IND | Warren | 48 min |
| May 16, 4:03 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Tippecanoe, Warren | 42 min |
| May 16, 4:42 PM EDT | Special Weather Statement | IND | Montgomery | 48 min |
| May 16, 4:44 PM EDT | Special Weather Statement | IND | Boone | 46 min |
| May 16, 4:46 PM EDT | Special Weather Statement | IND | Hancock, Marion | 44 min |
| May 16, 5:06 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 39 min |
| May 16, 5:07 PM EDT | Areal Flood Advisory | IND | Tippecanoe | 3 hr |
| May 16, 5:15 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Henry, Marion | 30 min |
| May 16, 5:30 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Johnson, Marion, Morgan, Shelby | 45 min |
| May 16, 5:32 PM EDT | Areal Flood Warning | IND | Vermillion | 3 hr |
| May 16, 5:39 PM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion | 36 min |
| May 16, 5:41 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Johnson, Marion, Rush, Shelby | 34 min |
| May 16, 5:44 PM EDT | Tornado Warning | IND | Parke, Vermillion | 31 min |
| May 16, 6:06 PM EDT | Tornado Warning | IND | Clay, Parke, Vermillion, Vigo | 39 min |
| May 16, 6:08 PM EDT | Areal Flood Advisory | IND | Parke | 3 hr |
| May 16, 6:08 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 37 min |
| May 16, 6:24 PM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Parke, Putnam, Vigo | 31 min |
| May 16, 6:29 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 31 min |
| May 16, 6:55 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Jackson, Jennings | 50 min |
| May 16, 7:35 PM EDT | Areal Flood Advisory | IND | Bartholomew, Jackson, Jennings | 115 min |
Nearby
River Flood Warnings in Indiana, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.